# SDR CALA2025101309945

- Difficulty date: October 7, 2025
- Submitted: October 13, 2025
- Operation: Air carrier
- Aircraft: N26226
- Make and model: Boeing 737824
- Aircraft serial: 28935
- Aircraft time: 80,527 hours, 29,981 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: 147A5712U3
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AFT WET AREA BS 987 FLOOR WEB HAS AREAS OF CORROSION.  . REMOVE AND REPLACED FLOOR WEB AND REMOVED AND REINSTALLED 1EA ZEE ANGLE AND 2EA GALLEY FITTINGS TO FOM IAW SRM 51-40-02, BAC DWG NO. 147A5700 REV:B AND AMM 20-50-11-910-801 TABLE 204 AND 205, & DWG 147A5712 REV:F & REV-.
